Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Causes of b12 too high

Premium Questions

Dr. Muhammad Ali Rauf MD

can high b12 levels (1807) cause diarrhea? we have just received lab results showing the high b12. 12 months on various trial and error treatment for IBS , acid refluxe, bad... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr.   Shailja Puri MD

My 11 year old son who has Eoe has had a blood test showed Vitamin B12 was high. It went from 1313 to 1346. All of his liver and regular CBC came back great. Is this a need for concern? He doesn't use ... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr.  Sandip Kabra MD

My Vitamin b12 level is 1247. I do not take any supplement and am puzzled as to why the level is so high. Are there any worrisome health implications related to this. (I am a 70 year old male ... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr.   Shailja Puri MD

Hello, I am 43 years old female and for a while I have been working on elevating my iron and b12 levels. In 2014 the levels were: Iron: 18 B12: 109 In 2016 I had two blood tests done, April and... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr. Muhammad Sareer Khalil MD

of HomoChek tablet is it wise to take it while her B12 levels are so high. ...My mothers Vit B12 levels was 2000 in XXXXXXX and in August was tested again and it was 1730. What ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)

Public Forum Discussions

Dr. Rakesh Sharma MD

investigations (such as scans, USS, etc) but the medical staff can still not find the cause for the high esr ... on medication), recently diagnosed with low vitamin b12 and have just completed... View answer

Answered by : Dr. Rakesh Sharma ( General & Family Physician)
Dr. Nipun Chaudhary MD

an itch, with no rash for over 6 months and rosacea. In reading high B12 effects, this seems to be the cause, but what is causing the B12 level to be this high? My... View answer

Answered by : Dr. Nipun Chaudhary ( General & Family Physician)
Dr. Sanjay Kini MD

Just got lab results from a recent doctor visit, all labs normal except vitamin b12 was 2000 and transferrin was 189mg/dL. I am a little panicked by this, what could be causing the vitamin... View answer

Answered by : Dr. Sanjay Kini ( General & Family Physician)
Dr. Arun MD

I am pernicious anemic. I receive B12 injection 1 X monthly at my doctors office. I have been ... my port. I got my results back today and my B12 was over 1500. Is it possible they accidently ... View answer

Answered by : Dr. Arun ( Pathologist and Microbiologist)
Dr. Akhtarhusian GHAUSI MD

cause me to have that high b12? ...I have had high Vit B12 levels for a couple of yeas. 1900 usually. My cholesterol, triglycerides ... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)

Mobile Questions and Answers

Dr.  Praveen Jeyapathy MD

Estrogen dominance syndrome perhaps. Take care.

Dr. Klerida Shehu MD

Hi in my opinion you should do Vit B12 level in blood. Vit B12 deficiency is one cause of high MCV count.

Dr. Divya Kuttikrishnan MD

Swelling of legs bilaterally could be due to renal, cardiac problems. Swelling can also be due to certain medications used to treat high blood pressure.Do visit a doctor and get it checked. do get blood sugar...